# SDR USAA2009060591406

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,539 hours, 10,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,539 hours, 10,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1510 - PHL - EMERGENCY EGRESS SYSTEM - L2 & L3 DOOR ASSIST BOTTLES LOW.  MAINTENANCE SERVICED IAW AIRBUS MAINTENANCE MANUAL 52-22-00-03.
